Journal of Cryptology

, Volume 18, Issue 2, pp 79–89

Building Curves with Arbitrary Small MOV Degree over Finite Prime Fields

Authors

    • Laboratoire d’Informatique de l’École polytechnique (LIX), CNRS/UMR 7650, INRIA-Futurs, F-91128 Palaiseau Cedex
    • Laboratoire d’Informatique de l’École polytechnique (LIX), CNRS/UMR 7650, INRIA-Futurs, F-91128 Palaiseau Cedex
    • Laboratoire d’Informatique de l’École polytechnique (LIX), CNRS/UMR 7650, INRIA-Futurs, F-91128 Palaiseau Cedex
Article

DOI: 10.1007/s00145-004-0219-7

Cite this article as:
Dupont, R., Enge, A. & Morain, F. J Cryptology (2005) 18: 79. doi:10.1007/s00145-004-0219-7

Abstract

We present a fast algorithm for building ordinary elliptic curves over finite prime fields having arbitrary small MOV degree. The elliptic curves are obtained using complex multiplication by any desired discriminant.

Elliptic curves over finite fieldsMOV degreeComplex multiplication
Download to read the full article text

Copyright information

© Springer 2004